# SDR RU3A20160106002

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 14,384 hours, 7,555 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Terminal
- Condition: Faulty
- Location: Lg Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

BEFORE LANDING CHECKLIST, GEAR LEVER WAS PLACED IN THE DOWN POSITION, THE PIC NOTED THAT THE NOSE & TWO MLG INDICATOR GREEN LIGHTS WERE NOT ILLUMINATED.  THE PIC ALSO INFORMED THE CREW THAT THE LG RELAY CB WAS OPEN, OR POPPED.  CONTROL TOWER VISUALLY INSPECTED THE UNDER CARRIAGE OF THE ACFT & REPORTED IT APPEARED TO HAVE NO LG OR ASSOCIATED DOOR PANELS EXTENDED.  THE LG WAS MANUALLY EXTENDED & A NON-EVENTFUL FULL STOP LANDING ENSUED.  FAULTY TERMINAL ON ELEC MOTOR.  REPLACED HYD POWER PACK ASSEMBLY.
